Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 358, NWS Springfield, MO

June 13, 2008Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2008, 5:08 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 5:08 PM CDT (22:08 UTC)
Expired
Jun 13, 2008, 5:51 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1736 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
2.3
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 132208
SVRSGF
MOC067-153-132315-
/O.NEW.KSGF.SV.W.0358.080613T2208Z-080613T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT.

* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR THORNFIELD...OR 15 MILES SOUTH OF AVA...
  MOVING EAST AT 33 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EASTERN DOUGLAS AND NORTHERN OZARK COUNTIES...INCLUDING THE TOWNS
  OF NOBLE...WASOLA...ROCKBRIDGE...BRIXEY...GENTRYVILLE AND DORA.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

LAT...LON 3706 9235 3706 9209 3672 9213 3665 9270
      3678 9277
TIME...MOT...LOC 2208Z 253DEG 29KT 3674 9263

$$

CLAYCOMB
3 follow-up statements
000 
WWUS53 KSGF 132227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 PM CDT FRI JUN 13 2008

MOC067-153-132315-
/O.CON.KSGF.SV.W.0358.000000T0000Z-080613T2315Z/
DOUGLAS MO-OZARK MO-
527 PM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN DOUGLAS AND NORTHEASTERN OZARK COUNTIES...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ROCKBRIDGE...OR 16 MILES SOUTHEAST OF AVA...
MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND NORTHEASTERN OZARK COUNTIES...INCLUDING THE TOWNS
OF GENTRYVILLE AND DORA.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3670 9246 3681 9259 3706 9235 3706 9214
      3706 9209 3672 9213
TIME...MOT...LOC 2227Z 253DEG 29KT 3678 9245

$$

CLAYCOMB
000 
WWUS53 KSGF 132246
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT FRI JUN 13 2008

MOC067-153-132315-
/O.CON.KSGF.SV.W.0358.000000T0000Z-080613T2315Z/
DOUGLAS MO-OZARK MO-
546 PM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN DOUGLAS AND NORTHEASTERN OZARK COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GENTRYVILLE...OR 22 MILES SOUTHEAST OF
AVA...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND NORTHEASTERN OZARK COUNTIES.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3683 9241 3704 9227 3706 9214 3706 9209
      3672 9213 3671 9219 3672 9223 3671 9223
      3671 9227
TIME...MOT...LOC 2246Z 253DEG 29KT 3682 9227

$$
CLAYCOMB
000 
WWUS53 KSGF 132251
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT FRI JUN 13 2008

MOC067-153-132300-
/O.CAN.KSGF.SV.W.0358.000000T0000Z-080613T2315Z/
DOUGLAS MO-OZARK MO-
550 PM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS AND
NORTHEASTERN OZARK COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3683 9241 3704 9227 3706 9214 3706 9209
      3672 9213 3671 9219 3672 9223 3671 9223
      3671 9227
TIME...MOT...LOC 2250Z 253DEG 29KT 3683 9223

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:52 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 13, 2:52 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT FRI JUN 13 2008

.DISCUSSION...

STORMS CONTINUE TO TRAIN ALONG AND NORTH OF A STALLED OUTFLOW
BOUNDARY OVER SOUTHERN MISSOURI AND NORTHEAST OKLAHOMA THIS
AFTERNOON...AS THEY DEVELOP OVER NORTHEAST OKLAHOMA AND SOUTHEAST
KANSAS IN AN AREA OF MAXIMIZED LOW LEVEL CONVERGENCE. PRECIPITABLE
WATER VALUES OFF THE 12Z KSGF SOUNDING WERE AROUND ONE AND THREE
QUARTERS OF AN INCH...SO ALL STORMS HAVE BEEN HEAVY RAINFALL
PRODUCES. SO FAR THIS AFTERNOON...THE SPRINGFIELD ASOS HAS
RECORDED OVER THREE AND A HALF INCHES WITH MORE STORMS ON THE
WAY AS THERMAL BOUNDARY REMAINS PARKED NEAR THE ARKANSAS BORDER
AND THE AIRMASS SOUTH OF THE BOUNDARY CONTINUES TO DESTABILIZE
WITH AFTERNOON HEATING. BASED ON LATEST RADAR TRENDS...WILL BE
EXPANDING THE FLASH FLOOD WATCH INTO OUR SOUTHEAST
COUNTIES...ENDING THE WATCH OVER OUR EXTREME NORTHWEST COUNTIES
AND EXTENDING THE WATCH INTO THE EVENING OVER THE REST OF THE
AREA. IN ADDITION TO CONTINUES FLOOD THREAD WILL NEED TO MONITOR
STORMS OVER OUR SOUTHERN COUNTIES FOR SEVERE POTENTIAL...AS THIS
AREA HAS BECOME MODERATELY UNSTABLE WITH CAPES OVER 1000 J/KG
ALONG THE ARKANSAS BORDER.

WILL END PRECIPITATION WITH THE PASSAGE OF THE UPPER TROUGH AXIS
LATE TONIGHT...WITH DRIER CONDITIONS ON SATURDAY. COULD SEE A FEW
STORMS GET GOING NEAR THE ARKANSAS BORDER SATURDAY AFTERNOON WITH
REMNANT BOUNDARY HANGING UP OVER NORTHERN ARKANSAS. OTHERWISE
SURFACE HIGH BUILDING IN FROM THE NORTHWEST SHOULD PUT THE KABASH
ON AFTERNOON CONVECTION.

WE ARE SEEING AN INCREASE IN PRECIP COVERAGE ON THE NAM AND GFS
FOR SUNDAY EVENING INTO MONDAY AS ANOTHER FRONT DROPS SOUTH IN THE
NORTHWEST UPPER FLOW PATTERN SETTING UP IN RESPONSE TO BUILDING
HEIGHTS OVER THE SOUTHWEST U.S. BY TUESDAY A CANADIAN HIGH BRINGS
A COOLER AIRMASS INTO THE OZARKS WITH OVERNIGHT LOWS POSSIBLY
DIPPING INTO THE 50S THROUGH FRIDAY. WILL BE TRICKY TO TIME
POTENTIAL MCS ACTIVITY EACH NIGHT. THE GFS GENERATES STORM
COMPLEXES WEDNESDAY NIGHT AND THURSDAY NIGHT MAINLY OVER THE
PLAINS...WITH SOME QPF CLIPPING OUR WESTERN COUNTIES. WILL INCLUDE
SOME SLIGHT CHANCES FOR STORMS IN THE GRIDS OVER THESE AREAS AND
CONTINUE TO WATCH THE TRENDS BEFORE BUMPING UP PRECIP CHANCES.

TERRY

&&

.AVIATION...

FOR THE 18Z TAFS...TRAINING THUNDERSTORMS WILL CONTINUE TO IMPACT
THE SPRINGFIELD TERMINAL THROUGH MUCH OF THE AFTERNOON. IFR
VISIBILITIES ARE EXPECTED WITH THE HEAVIER SHOWERS THIS AFTERNOON AT
BOTH AIRFIELDS. THERE IS A POSSIBILITY THIS EVENING THAT SOUTHWEST
MISSOURI WILL CLEAR OUT AND PATCHY DENSE FOG COULD DEVELOP AT JOPLIN
AND SPRINGFIELD.  WANTED TO GIVE A HEADS UP IN THE TAFS FOR THIS.
LATER SHIFTS WILL NEED TO FINE TUNE MORE AS THE EVENT GETS
CLOSER.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR MOZ057-058-068>071-
     078>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR KSZ101.

&&
Hazardous weather outlook, Jun 13, 3:19 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT FRI JUN 13 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
319 PM CDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH HEAVY RAINFALL WILL IMPACT EXTREME SOUTHEAST
KANSAS AND PARTS OF THE MISSOURI OZARKS THROUGH LATE AFTERNOON
INTO EARLY EVENING. EXCESSIVE RAINFALL LEADING TO SIGNIFICANT FLASH
FLOODING IS EXPECTED.

OVER EXTREME SOUTHERN MISSOURI...THE ATMOSPHERE HAS BECOME
UNSTABLE DUE TO AFTERNOON HEATING OF THE MOIST AIRMASS. A FEW
STRONG TO SEVERE STORMS MAY DEVELOP ALONG AND SOUTH OF A LINE FROM
PINEVILLE TO EMINENCE WITH HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS TO 60 MPH POSSIBLE THROUGH SUNSET.

AS THE FRONT MOVES INTO NORTHERN ARKANSAS...SKIES WILL CLEAR AND
WINDS WILL BECOME LIGHT. WITH ABUNDANT MOISTURE ON THE
GROUND...CONDITIONS WILL BECOME FAVORABLE FOR FOG DEVELOPMENT
OVERNIGHT. FOG REDUCING VISIBILITIES TO LESS THAN A MILE CAN BE
EXPECTED GENERALLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR
AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BEGINNING LATE SUNDAY
NIGHT THROUGH WEDNESDAY NIGHT. THE LATEST FORECAST ANALYSIS
SUGGESTS THAT THE REGION WILL BE POSITIONED UNDER A WEATHER
PATTERN THAT IS FAVORABLE FOR OVERNIGHT THUNDERSTORM COMPLEXES.
THIS COULD LEAD TO ADDITIONAL FLOODING...ALONG WITH RESULTING IN
ADDITIONAL SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED OVER EXTREME SOUTHERN MISSOURI
 THROUGH 8 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 13, 4:08 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       REPUBLIC                37.12N  93.48W
06/13/2008  M5.09 INCH       GREENE             MO   NWS EMPLOYEE

&&

ANGLE
Local storm report, Jun 13, 4:11 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       2 SW SPRINGFIELD        37.18N 93.31W
06/13/2008  M5.25 INCH       GREENE             MO   BROADCAST MEDIA

            RAINFALL SINCE MIDNIGHT

&&

BARJENBRUCH
Local storm report, Jun 13, 4:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       REPUBLIC                37.12N 93.48W
06/13/2008  M5.60 INCH       GREENE             MO   NWS EMPLOYEE

            RAINFALL SINCE MIDNIGHT

&&

BARJENBRUCH
Local storm report, Jun 13, 4:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0434 PM     FLASH FLOOD      SPRINGFIELD             37.20N  93.29W
06/13/2008                   GREENE             MO   FIRE DEPT/RESCUE

            33 WATER RESCUES SO FAR ACROSS SPRINGFIELD

&&

ANGLE
Local storm report, Jun 13, 4:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HEAVY RAIN       SPRINGFIELD             37.20N  93.29W
06/13/2008  M6.67 INCH       GREENE             MO   BROADCAST MEDIA

            AT KANSAS EXPRESSWAY AND JAMES RIVER EXPRESSWAY

&&

ANGLE
Local storm report, Jun 13, 4:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT FRI JUN 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0451 PM     FLASH FLOOD      SPRINGFIELD             37.20N  93.29W
06/13/2008                   GREENE             MO   NWS EMPLOYEE

            FR140 AND HAZELGREEN RD ON THE WEST SIDE OF SPRINGFIELD
            FLOODED. 6 TO 12 INCHES OF WATER FLOWING OVER THE ROAD.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:40 AM CDTFlash Flood WarningSGFBarton, St. Clair, Vernon6 hr
Jun 13, 4:05 AM CDTFlash Flood WarningSGFMorgan6 hr
Jun 13, 4:36 AM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 3 more6 hr
Jun 13, 6:30 AM CDTAreal Flood AdvisorySGFLawrence, Newton4 hr
Jun 13, 7:10 AM CDTAreal Flood AdvisorySGFBarry, Christian, Greene, McDonald, Stone4 hr
Jun 13, 7:36 AM CDTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski, Webster, Wright3 hr
Jun 13, 8:31 AM CDTFlash Flood WarningSGFNewton9 hr
Jun 13, 8:58 AM CDTAreal Flood WarningSGFBarton, St. Clair, Vernon24 hr
Jun 13, 9:53 AM CDTAreal Flood AdvisorySGFLawrence3 hr
Jun 13, 9:53 AM CDTRiver Flood WarningSGFCedar58 hr
Jun 13, 10:04 AM CDTFlash Flood WarningSGFGreene8 hr
Jun 13, 11:01 AM CDTAreal Flood AdvisorySGFBarton, Camden, Cedar, Dade, Dallas, Hickory and 5 more6 hr
Jun 13, 11:45 AM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 12:05 PM CDTFlash Flood WarningSGFDallas, Laclede, Pulaski, Webster, Wright6 hr
Jun 13, 12:45 PM CDTFlash Flood WarningSGFDade, Jasper, Polk5 hr
Jun 13, 2:23 PM CDTFlash Flood WarningSGFBarry, Christian, Dent, Douglas, Phelps, Stone and 1 more6 hr
Jun 13, 2:29 PM CDTSevere Thunderstorm WarningSGFShannon30 min
Jun 13, 2:37 PM CDTRiver Flood WarningSGFJasper53 hr
Jun 13, 3:51 PM CDTFlash Flood WarningSGFBarry, McDonald4 hr
Jun 13, 4:47 PM CDTSevere Thunderstorm WarningSGFStone, Taney25 min
Jun 13, 5:20 PM CDTAreal Flood WarningSGFDade, Dallas, Greene, Jasper, Laclede, Lawrence and 5 more18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.